My son has been prescribed Rifampicin, Isoniazide, Pyrizinamide combination therapy as he is suspected Tuberculosis. He is just 1 and half yr old. What the difficulties and side effects he will face during this therapy.
All of them can be used in children. Because this always frightens people, I'll say it first-rifampin causes bodily secretions, such as tears and urine, to turn orange. Its harmless, just shocking to some. Drowziness and nausea, occassionally fever, are side effects of all 3. He may have mild muscle and joint pain. The dr will follow him with blood tests to monitor his liver. Call him if your baby's urine is dark or his skin and/or eyes have a yellow tint. All in all, the side effects of the treatment aren't near as scarey as the disease.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2009 • 1 answer
Posted 28 Sep 2011 • 1 answer
Posted 18 Apr 2014 • 1 answer
Posted 2 Aug 2014 • 1 answer
Posted 7 Sep 2016 • 0 answers